Theorems on implicit functions for multivalued mappings
Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1063-1067
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_5_a9,
author = {B. N. Pshenichnyi},
title = {Theorems on implicit functions for multivalued mappings},
journal = {Doklady Akademii Nauk},
pages = {1063--1067},
year = {1986},
volume = {291},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a9/}
}
B. N. Pshenichnyi. Theorems on implicit functions for multivalued mappings. Doklady Akademii Nauk, Tome 291 (1986) no. 5, pp. 1063-1067. http://geodesic.mathdoc.fr/item/DAN_1986_291_5_a9/